The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (210 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 2, 2000, pp. 369–380
DOI: 10.4171/ZAA/956

Published online: 2000-06-30

Sobolev Inequalities on Sets with Irregular Boundaries

Tero Kilpeläinen[1] and Jan Malý[2]

(1) University of Jyväskylä, Finland
(2) Charles University, Praha, Czech Republic

We derive (weighted) Sobolev-Poincaré inequalities for $s$-John domains and $s$-cusp domains, both with optimal exponents. These results are obtained as consequences of a more comprehensive criterion.

Keywords: Sobolev inequality, Poincaré inequality, embeddings, weighted Sobolev spaces, John domains, cusp domains

Kilpeläinen Tero, Malý Jan: Sobolev Inequalities on Sets with Irregular Boundaries. Z. Anal. Anwend. 19 (2000), 369-380. doi: 10.4171/ZAA/956